MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SIMPLICITY; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number DXR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a few months after the preloaded multifocal intraocular lens (iol) was implanted in the patient's operative eye, the patient experienced dysphotopsia and halos and could not adjust.The patient will have the lens removed.The iol remains implanted.No further information was provided.Further information was provided that the iol was explanted and another johnson & johnson lens, model zcb00 was implanted as a replacement.The lens that was removed was not saved by the operating room (or).No other information is available.
 
Additional Manufacturer Narrative
Section a2, a3b, a4, a5, a6: unknown/ not provided.Section b3: date of event: exact date unknown/not provided.Best estimate date is between nov.2, 2023- mar 21, 2024.Section h3: the device was not returned for evaluation as it was discarded; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Additional information: additional information was received that the patient's race is white.The patient did not have any complications after the explant and is doing fine.No further information was provided.The following field has been updated accordingly: section a6: race: white.Correction: in review, it was noticed that the date (b)(6) 2024) was inadvertently entered in the section "g3 - date received by manufacturer" of the initial mdr report, which is incorrect.The correct date received by manufacturer that should have been entered is "mar 27, 2024"; therefore, the information has been corrected in this supplemental mdr report as indicated below: section g3 - date received by manufacturer: mar 27, 2024.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.

Brand Name
TECNIS SIMPLICITY
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key19235674
Report Number3012236936-2024-000128
Device Sequence Number7952666
Product Code POE
UDI-Device Identifier05050474761810
UDI-Public(01)05050474761810(17)250411
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2025
Device Model NumberDXR00V
Device Catalogue NumberDXR00VU210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite